# SDR UF6A991006

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: JD711J0219001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE NR 2 MODULAR 6 IS CRACKED AT THE 7 O'CLOCK POSITION.  MAINTENANCE STOP DRILLED AND INSTALLED REPAIR.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-01 AND ENGINEERING REPORT NR 99-051.  (M)
